Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 42 found articles
 
 
  On a Class of Additive Iterative Methods
 
 
Title: On a Class of Additive Iterative Methods
Author: Abrashin, V. N.
Egorov, A. A.
Zhadaeva, N. G.
Appeared in: Differential equations
Paging: Volume 37 (2001) nr. 12 pages 1751-1760
Year: 2001
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands